Maxim Olshanskii
Maxim Olshanskii
Professor of Mathematics, University of Houston
Verified email at math.uh.edu - Homepage
Title
Cited by
Cited by
Year
An augmented Lagrangian-based approach to the Oseen problem
M Benzi, MA Olshanskii
SIAM Journal on Scientific Computing 28 (6), 2095-2113, 2006
2242006
Grad-div stablilization for Stokes equations
M Olshanskii, A Reusken
Mathematics of Computation 73 (248), 1699-1718, 2004
1682004
Stabilized finite element schemes with LBB-stable elements for incompressible flows
T Gelhard, G Lube, MA Olshanskii, JH Starcke
Journal of computational and applied mathematics 177 (2), 243-267, 2005
1642005
A finite element method for elliptic equations on surfaces
MA Olshanskii, A Reusken, J Grande
SIAM Journal on Numerical Analysis 47 (5), 3339-3358, 2009
1622009
Modified augmented Lagrangian preconditioners for the incompressible Navier–Stokes equations
M Benzi, MA Olshanskii, Z Wang
International Journal for Numerical Methods in Fluids 66 (4), 486-508, 2011
1202011
Grad–div stabilization and subgrid pressure models for the incompressible Navier–Stokes equations
M Olshanskii, G Lube, T Heister, J Löwe
Computer Methods in Applied Mechanics and Engineering 198 (49-52), 3975-3988, 2009
1162009
A low order Galerkin finite element method for the Navier–Stokes equations of steady incompressible flow: a stabilization issue and iterative methods
MA Olshanskii
Computer Methods in Applied Mechanics and Engineering 191 (47-48), 5515-5536, 2002
962002
On the accuracy of the rotation form in simulations of the Navier–Stokes equations
W Layton, CC Manica, M Neda, M Olshanskii, LG Rebholz
Journal of Computational Physics 228 (9), 3433-3447, 2009
882009
Iterative methods for linear systems: theory and applications
M Olshanskii, E Tyrtyshnikov
Society for Industrial and Applied Mathematics, 2014
782014
On simulation of outflow boundary conditions in finite difference calculations for incompressible fluid
MA Ol'shanskii, VM Staroverov
International Journal for Numerical Methods in Fluids 33 (4), 499-534, 2000
752000
A finite element method for surface PDEs: matrix properties
MA Olshanskii, A Reusken
Numerische Mathematik 114 (3), 491, 2010
742010
Pressure Schur complement preconditioners for the discrete Oseen problem
MA Olshanskii, YV Vassilevski
SIAM Journal on Scientific Computing 29 (6), 2686-2704, 2007
742007
An iterative method for the Stokes type problem with variable viscosity
PP Grinevich, MA Olshanskii
SIAM Journal on Scientific Computing 31 (5), 3959–3978, 2009
722009
Analysis of a Stokes interface problem
MA Olshanskii, A Reusken
Numerische Mathematik 103 (1), 129-149, 2006
722006
An Eulerian space-time finite element method for diffusion problems on evolving surfaces
MA Olshanskii, A Reusken, X Xu
SIAM Journal on Numerical Analysis 52, 1354-1377, 2014
682014
Лекции и упражнения по многосеточным методам
МА Ольшанский
Физматлит, 2005
66*2005
On the domain geometry dependence of the LBB condition
EV Chizhonkov, MA Olshanskii
ESAIM: Mathematical Modelling and Numerical Analysis 34 (5), 935-951, 2000
632000
Effective preconditioning of Uzawa type schemes for a generalized Stokes problem
GM Kobelkov, MA Olshanskii
Numerische Mathematik 86 (3), 443-470, 2000
622000
A stabilized finite element method for advection-diffusion equations on surfaces
MA Olshanskii, A Reusken, X Xu
IMA J Numer Anal 34, 732-758, 2014
582014
Uniform preconditioners for a parameter dependent saddle point problem with application to generalized Stokes interface equations
MA Olshanskii, J Peters, A Reusken
Numerische Mathematik 105 (1), 159-191, 2006
562006
The system can't perform the operation now. Try again later.
Articles 1–20